# SDR DALA13007910990

- Difficulty date: February 12, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 56,267 hours, 41,033 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1287 L28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 28R 2 INCHES AFT OF FRAME BS 1287 CORRODED.   BLENDED CORROSION.   FOUND TO BE OUT LIMITS AND A REPAIR CHANNEL WAS INSTALLED IAW SRM 53-02, STEP 13.
